# SDR YENA2021021900116

- Difficulty date: February 15, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N294JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000185
- Aircraft time: 34,588 hours, 22,342 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Condition: Corroded
- Location: Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, REF. TOMX N/R N294JB/1495/E190/B6 CHECK N/R 00430-CORROSION ON DOUBLER ON FLOOR STRUCTURE BTW FR87 AND FR88 RBL42 ; PER TOMX N/R N294JB/1495/E190/B6 CHECK N/R 00430 - DOUBLER REPLACED PER EMB-190-SRM 51-42-02 PAR 4, FIG 1 AND PAR5 FIG 2.
